MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; CRANIPLASTY PLATE

MEDCAD ACCUSHAPE; CRANIPLASTY PLATE
Model Number MC-SPK30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by distributor sales representative that the patient had an infection at the implant site and that the accushape patient-specific cranial implant was planned to be explanted.Investigation into the reported adverse event is underway.A follow-up report will be filed pending completion of the investigation.
 
Event or Problem Description
It was reported that the patient presented with an infection at the implant site and that the cranial implant was planned to be explanted.
 
Additional Manufacturer Narrative
The device in question was used for treatment and not for diagnosis.Investigation was conducted into the reported event.On march 10, 2020, the initial reporter was contacted via email to obtain additional information about the reported event, including whether the device in question had been explanted.No response was received.Initial reporter was contacted again on march 30, 2020 in an attempt to obtain this information, however, no response was received.On april 28, 2020 initial reporter was contacted via telephone.Initial reporter could not confirm whether the device in question had been explanted and was unable to provide the patient's weight at the time of the event.Investigation of the device history record was conducted.Production records indicated that the device was manufactured in accordance with medcad's production requirements.No nonconformance was observed throughout the production of the device.Investigation was unable to establish a cause for the reported event.

Brand Name
ACCUSHAPE
Common Device Name
CRANIPLASTY PLATE
Manufacturer (Section D)
MEDCAD
501 south second ave
suite a1000
dallas, tx
MDR Report Key9904291
Report Number3009196021-2020-00005
Device Sequence Number2814484
Product Code GXN
UDI-Device Identifier00810007630113
UDI-Public(01)00810007630113(10)193764BAK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK30
Device Catalogue NumberMC-SPK30
Device Lot Number193764BAK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR